# SDR CA040211002

- Difficulty date: February 3, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393219
- Part serial: 01178H1813
- Condition: Broken
- Location: Cockpit Side
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CAPTAIN SIDE WINDOW SHATTERED IN CRUISE AT FL370.  AN UNEVENTFUL LANDING FOLLOWED.  THE SIDE WINDOW WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
